# SDR TWRA96319

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICEO
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 70031243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EXIT SIGN (EVAC) ABOVE SEAT ROW 45HJK INOP.  REMOVED AND REPLACED LIGHT.  OPS CHECKED OK, PER MM 33-51-00.  (M)
